# SDR LR7A2020100502454

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS5737
- Condition: Damaged
- Location: Bs 588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RT MAIN WHEEL WELL FS 588 BEAM INBOARD CAP AND LOWER END FITTING WITH ELONGATED HOLES WL 141-144, RBL 62.  REPAIRED IAW LAC MEA 382-53-20-027.  NR 2980.
